# SDR USAA050600

- Difficulty date: May 9, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND SEAT TRACK CRACKED 1 INCH, BS 747 AND STRINGER 26R.  SDA COMPLETED REPAIRED PER 737-4 SRM 53-00-53 AND 53-60-53.  (M)
